MathSciNet Relay Station
MathSciNet bibliographic data
MR2770437 (2012c:42048) 42B25 (42B20)
Lerner, Andrei K. Sharp weighted norm inequalities for Littlewood-Paley operators and singular integrals. Adv. Math. 226 (2011), no. 5, 3912–3926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement